Crossref
journal-article
JSTOR
The Annals of Mathematics (1121)
Dates
Type | When |
---|---|
Created | 19 years, 4 months ago (April 24, 2006, 8:35 a.m.) |
Deposited | 7 years, 4 months ago (April 18, 2018, 4:59 a.m.) |
Indexed | 1 week ago (Aug. 23, 2025, 9:37 p.m.) |
Issued | 43 years, 5 months ago (March 1, 1982) |
Published | 43 years, 5 months ago (March 1, 1982) |
Published Print | 43 years, 5 months ago (March 1, 1982) |
@article{Ruelle_1982, title={Characteristic Exponents and Invariant Manifolds in Hilbert Space}, volume={115}, ISSN={0003-486X}, url={http://dx.doi.org/10.2307/1971392}, DOI={10.2307/1971392}, number={2}, journal={The Annals of Mathematics}, publisher={JSTOR}, author={Ruelle, David}, year={1982}, month=mar, pages={243} }